# SDR DALA2016042703527

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER 1 EA NUTPLATE IN AFT CARGO UPPER FLOOR SUPPORT AT BS 1450 RBL-13.  ACCOMPLISHED AFT CARGO UPPER FLOOR SUPPORT AT BS 1450, RBL 13 BY REPLACEMENT IAW SRM.
